# SDR MALA050136

- Difficulty date: January 15, 2004
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N363PX
- Make and model: Saab 340B
- Aircraft serial: 340B260
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR UNSAFE INDICATION DURING NORMAL APPROACH TO LANDING FOLLOWED GEAR DOWN UNSAFE CONDITION QRH.  EMERGENCY GEAR EXTENSION GEAR SAFE ON LANDING NO NOSE GEAR STEERING.  MAINTENANCE REMOVED AND REPLACED LANDING GEAR CONTROL VALVE IAW SF340 AMM CHAP 32-31-15-4.  SECURITY/LEAK AND OPS CHECK GOOD.
